I've been getting pneumonia a lot (4 times in a year) probably because I've been taking too much Synthroid (.2mg). My recent CBC shows that my white blood count and TSH are very low. I've been having anxiety for years as well. My doctor has asked me to take 1/2 of the .2mg (.1mg). Will I have side effects from lowering the dosage like weight gain, hair loss, skin rashes). These are the symptoms that I had BEFORE taking synthroid years ago. Will I return to Hypothyroidism?
In answer to the first part of your question Synthroid will not interfere with your white blood cell count. There have been no reports of Synthroid affecting the immune system in this way.
In answer to the second part of your question it is possible that you may start experiencing symptoms of hypothyroidism again if your thyroid hormones get too low. However your doctor should be monitoring your thyroid levels regularly so that this scenario is avoided.
- Synthroid Information for Consumers
- Synthroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Synthroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 May 2010 • 1 answer
Posted 23 Nov 2014 • 1 answer
Posted 10 Jun 2015 • 4 answers
Posted 20 Feb 2016 • 0 answers
Posted 15 Aug 2016 • 0 answers